# SDR UIEA2021110302338

- Difficulty date: November 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RECIEVED APU BAT DISCH EICAS MESSAGE AFTER 3RD ATTEMPT OF APU RELIABILITY COLD START MESSAGE DISAPPEARED AFTER 10 SECONDS( REF LOG 1422645 ITEM 2 - PERFORMED APU BITE IAW FIM 49-11 F/T 9J8. NO FAULTS NOTED, PERFORMED MULTIPULE STARTS OF APU IAW AMM 49-11-00. ALL OPS CHECK GOOD. NO DEFECTS NOTED. )
